# SDR AALA20101027MIA02

- Difficulty date: October 27, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 63,220 hours, 21,750 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED RIGHT ENGINE PROBE HEAT MESSAGE ON LOWER EICAS.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THE RIGHT ENGINE PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
